# SDR P2EA98177

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: BACB30LE8U21
- Condition: Mismanufactured
- Location: Nr 2 Engine
- Part time: 752 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCI - DURING ACCOMPLISHMENT OF AD 98-14-09, (S/B 737-54-1004), A DEFECT (POSSIBLE FRACTURE) WAS FOUND DURING ULTRASONIC INSPECTION OF THE NR 2 ENGINE FORWRD MOUNT, INBOARD ATTACH BOLT.  REPLACED NR 2 ENGINE FORWARD MOUNT INBOARD ATTACH BOLT PER BOEING S/B 737-54-1004. (M)
